Possible Herceptin Reaction

The University of Pennsylvania School of Nursing
Ultima Vez Modificado:: 13 de diciembre de 2011

Question:

I am undergoing a year�s worth of Herceptin infusions. My question has to do with a possible side-effect, though none of my doctors seem to be able to help. When I get hot (typically outside in the heat), I get a stinging and prickly feeling that starts at various sites on my body. When I cool off, the sensation goes away. There is no rash and I have no other symptoms that I can discern. I did not have this before I started this journey. It just seems too coincidental that this came on after the chemo, radiation, surgery and Herceptin for it not to be a side effect of one or more of the treatments. Can you tell me if others have mentioned this?

This hypersensitivity prompted by Herceptin continues for the three weeks between infusions. What can I do in between infusions?

Answer:

This question and answer was part of the OncoLink Brown Bag Chat. Series, View the Life After Breast Cancer transcript.

Palabras clave

Haga clic en cualquiera de estos términos para más artículos relacionados

A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Manténgase informado con las últimas informaciones de OncoLink!   Subscribe to OncoLink eNews
View our newsletter archives